| Catalog Number |
2432-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set was occluded.The following information was provided by the initial reporter: rn attempted to prime filtered iv tubing with chemo, dacarbazine, via pump per protocol.Drug would not prime past the filter on the iv tubing.Rn sought cn for assistance.Rn contacted pharmacy and reviewed drug information, it is not listed as a "no filter" drug.Rn and cn troubleshoot tubing and pump with no success.Pharmacy contacted to make new bag of drug.Rn then attempts to prime a new set of filtered tubing with the old bag of chemo, to see if the problem is that the drug cannot be filtered or if that one specific iv set malfunctioned.This attempt with a second iv set was successful, leading us to believe the first iv set malfunctioned.After talking to this rn and another, the cn found that this has happened with different drugs and ivfs multiple times recently with different patients, but no 360's were completed.This leads me to believe we have a bad batch of filtered iv tubing.
Additional Manufacturer Narrative
Two samples were received for quality evaluation.The two samples were visually inspected and no damages or abnormalities were identified.The samples were then primed with no issues and a simulated infusion was conducted to determine if there were any functional issues with the infusion set.The simulated infusions were conducted at a rate of 125 ml/hr for 1 hour.No flow issues, leakage, or air-in-line issues were identified.The customer complaint of flow issues - fluid blockage was not confirmed.A root cause analysis was not conducted because the reported failure was not replicated.A device history record review for model 2432-0007 lot number 25045490 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.